# SDR GLB2008F00031

- Difficulty date: September 2, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Condition: Burned
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED A STRONG ODOR OF SMOKE WITH EYE IRRITATION PRESENT ON TAXI. TURNING OFF BLEEDS TO ENVIRO OFF AS WELL AS TURNING OFF MODE CONTROL, DID NOT CHANGE ODOR . THERE WAS NO VISIBLE SMOKE. MAINT TROUBLESHOT AND FOUND THE SMOKE ODOR TO BE A FLAP MOTOR THAT WAS BURNED INTERNALLY AND CAUSED FLAP MOTOR CIRCUIT BREAKER TO POP. MAIT PLACED THE ITEM ON MEL 27-2 CAT.B C/N NR 31666.  (K)
